# SDR R7MR35027

- Difficulty date: April 3, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N101HN
- Make and model: Urocop EC135P1
- Aircraft serial: 0162
- Engine: Pwa PW206B
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: JBS8803
- Part serial: JBS8803181
- Condition: Inoperative
- Location: Heater
- Part time: 259 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIXING VALVE (HEATER/EJECTOR) - UNIT INOPERATIVE.  WILL NOT ALLOW WARM AIR TO COME FROM ENGINE, EVEN THROUGH (BLEED AIR) IS ILLUMINATED ON COCKPIT DISPLAY.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
